# SDR AU001097

- Difficulty date: November 22, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7603 · Power Lever
- Part: Pin
- Condition: Sheared
- Location: Power Lever
- Part time: 236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE FRICTION ADJUSTMENT SHAFT SPLIT PIN SHEARED DURING FRICTION ADJUSTMENT.  FOUND DURING INVESTIGATION OF EXCESSIVETHROTTLE FRICTION AND AD/BN-2/69.  (X)
